# SDR C2XA09CL122

- Difficulty date: September 20, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 13,618 hours, 7,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MHT FLT 2958 - THE CREW REPORTED A BURNING SMELL ON SHORT FINAL INTO MHT AND THE F/A NOTICED A SMALL AMOUNT OF SMOKE IN THE CABIN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE CABIN LIGHTING SYSTEMS FOR ANY DEFECTS AND NO DEFECTS WERE FOUND.  UNABLE TO DUPLICATE THE DISCREPANCY.
